# SDR ASOA2015081613679

- Difficulty date: August 16, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL9 AT FS 349-485 IS CORRODED IN SEVERAL AREAS.  REMOVED CORROSION ON SEAT TRACK RBL9 FS 349-485, SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.  REMOVED SEAT TRACK RBL9, FS349-485 IAW AMM 53-00-49-000-801-807.  COMPLIED WITH ECTC REO 670-53-1-343.  GREO 670-53-00-343, REV L AS WRITTEN.  INSTALLED SERVICABLE SEAT RAIL, RBL9 AT FS349-485 IAW 53-00-49-400-801-807.
